# SDR UALA2012070903679

- Difficulty date: July 9, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 60,330 hours, 22,828 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Detached
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE ABV SEAT 37E, MASK IS NOT ATTACHED.  REPLACED O2 BOTTLE.
